# SDR GSPA350TK

- Difficulty date: September 30, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N350TK
- Make and model: Beech B300
- Aircraft serial: FL5
- Aircraft time: 3,746 hours, 3,506 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: De-Ice Valve
- Part number: 1013810127
- Part serial: 0823
- Condition: Failed
- Location: Lt Mlg Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT BRAKE DEICE ON ENNUNCIATOR CAME ON BY ITSELF SHORTLY FOLLOWED BY A LT BLEED AIR WARNING FAIL ENNUNCIATOR CAUSED BY THE LT BRAKE DEICE VALVE OPENING IN THE WHEEL WELL AND MELTING THE BLEED AIR FAIL SENSE LINE ROUTED THROUGH OUT THE WHEEL WELL.
